Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have bleeding in last few months of pregnancy. On primolout. What should I worry?

hello doctor. im a new mom of 8month baby. past 1 month iu have bleeding and it dint stop. i took estelle for 1 month stoppin it again i got heavy bleeding. now im prescribed with primolut nor . today is the second day. stil no variation in bleeding, i have some jelly form blood too from vagina . . kindly say what may be the reason. my urine is also normal. no pain when passin urine. im obese,my age 25 nd weight is 82. im a pcod patient bak,. had laproscopy surgery before pregnancy.. im fed up. i have a small baby and im very much feddd up. pl help. my email. YYYY@YYYY
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi sarahtakeya,
You are trying to say that you had bleeding one month back which stopped after taking estelle, it started heavy after stopping estelle.
So you have been prescribed with primolut nor. I believe this what you are trying to say.
Estelle is a oral contraceptive which is also given for regulating menstrual bleeding.
Primolut nor is norethisterone which also regularize bleeding but you need to take continuously for atleast 2-3 months for the effects.
This just 2 day, it will be better soon. Dont be stressed you will be fine soon.
One advice, dont discontinue these drugs without your doctors recommendations which may cause complications like breakthrough heavy bleeding
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor